| Catalog Number |
07.01702.021 |
| Medical Device Problem Codes |
Fracture (1260); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/12/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.Reference reports 3012447612-2022-00220.
Event or Problem Description
It was reported that two virage screws broke at the weld and three others cracked at the weld intra-operatively.On one screw, the surgeon pushed on it from above after the closure top was tightened and the lower housing broke into two pieces at the welds.Then the surgeon noticed the other four screws that either broke or cracked.All of the screws were removed and replaced to complete the procedure.There were no reported patient impacts.This is report five of five for this event.
Event or Problem Description
Additional Manufacturer Narrative
Device evaluation: the piece from lot aas was confirmed to have both welds broken, causing the lower housing to break into its two pieces and allowing the screw components to disassemble.The weld penetration depth was confirmed to be greater than 0.010." root cause: a definitive root cause cannot be determined with the information provided.This event could possibly be attributed to excess force applied while torquing the set screws.Dhr review: per dhr review, the part was likely conforming when it left zimvie control.Device usage: this device is used for treatment.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.